# SDR SWIA201023948

- Difficulty date: March 24, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 17,900 hours, 15,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FLANGE AND CLIPS AT FS 280 CRACKED.  (C CHECK)  REPAIR PER REO.
